# SDR UPS03840167

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT CARGO PIT AT FS 1210 BETWEEN L33R-34R T-BOLT LATCH BACKUP FITTING IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  OUT OF LIMITS IAW DC8 SRM 53-2 -0.  LOCATED, TRIMMED AND DRILLED UP FITTING 3754930-1 AND REPAIR FITTINGS 5894282-501, 5894282-502, IAW DC8 SRM 53-2-0.  INSTALLED FITTING AND REPAIR FITTING IAW DC8 SRM 53-2-0, 51-1-20D.
